# SDR A6WA200100058

- Difficulty date: October 7, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bac 146200A
- Aircraft serial: E2080
- Aircraft time: 24,974 hours, 29,352 cycles
- Engine: Lyc ALF520*
- Engine time: 26,988 hours, 39,225 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 77390010
- Part serial: A6099
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 24,276 hours, 33,594 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CLIMB NR 3 ENGINE DID NOT RESPOND TO THRUST LEVER POWER CHANGES THEN NR 3 ENGINE TGT STARTED CLIMBING TO 870 DEGRESS PERFORMED SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED FUEL CONTROL UNIT.
